MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 42MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 42MM E; PROSTHESIS, HIP
Catalog Number 110024463
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat #: 802202803 / femoral head 12/14 taper 28 mm diameter +3.5 mm neck length / lot #: 3196302.G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient underwent a right hip revision approximately two years post implantation due to a dislocation.The head and liner were removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.D10: cat #: ep-200148 / act artic e1 hip brg 28x42mm / lot #: 66328403.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-03420, 0001825034-2024-02665.Visual examination of the provided pictures identified the explanted head, bearing, and liner covered in bio-debris.The metal liner rim is deformed likely from explant.No further evaluation can be made.The complaint cannot be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 DUAL MOBILITY LINER 42MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20566065
Report Number0001825034-2024-02550
Device Sequence Number18099884
Product Code LPH
UDI-Device Identifier00880304703513
UDI-Public(01)00880304703513(17)311001(10)536020
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024463
Device Lot Number536020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale